# SDR FQAR20140303026

- Difficulty date: March 1, 2014
- Submitted: March 3, 2014
- Operation: General aviation
- Aircraft: N9299B
- Make and model: Piper PA-28-181
- Aircraft serial: 2843116
- Aircraft time: 13,536 hours
- Engine: Lyc O360A4M
- Engine time: 14,618 hours
- Propeller: Snsnch 76EM8
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: AV105193
- Part serial: AV161456
- Condition: Binding
- Location: Zone 100
- Part time: 1,383 hours
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING A GROUND ENGINE RUN, THE THROTTLE WAS OBSERVED TO GET STUCK DURING THROTTLE ADVANCEMENT. THIS KEPT THE OPERATOR FROM BEING ABLE TO BRING THE ENGINE PAST IDLE-1000 RPM.  FURTHER INSPECTION REVEALED THE ISSUE TO BE FROM THE CARBURETOR ITSELF RATHER THAN THE THROTTLE CABLE OR LEVER.  THE CARBURETOR HAD TO BE REPLACED.
